Blurry Vision From Medication

by admin on April 1, 2011

There are many causes of blurred vision, but one of the leading causes is actually medications that are taken. There are an increasingly high number of medications that come with the side effect of blurred vision and therefore it is important to determine whether the medication that you are taking for specific health problems could be the cause of the dry eyes.

Are you suffering from dry eyes? The first thing that you should do is check the labels of the medications that are being used to treat various illnesses for one of the side effects. Many times, the medication is indeed the cause of the dry eyes and stopping or changing the medication if possible, can help to reduce the blurred vision in the eyes.

It is important to realize that the patient should consult with a doctor about the side effects of the medication that are being experienced. This way, the physician can determine whether the customer should discontinue the medication completely or whether the patient should consider switching medications. The patient can weigh the options of each choice and ensure that the right decision is going to be made. At this point, the patient and physician will determine whether the medication is necessary and the severity of the side effects that are being experienced as factors in making the decision.

Fortunately, there are many types of the same medications that are available and many patients can successfully switch the medication that is being used to treat certain illnesses and disorders to overcome the blurred vision as a side effect from the previous medication. This way, the patient can remain with options available through the course of the treatment. As there are indeed many medication options that are available, the physician is often able to prescribe an alternative medication that will not causes the dry eyes and blurred vision as a side effect.

Previous post:

Next post: